MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Catalog Number 03263991190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable creatinine plus ver.2 result from the cobas integra 400 plus for two patients.Patient 1's initial result was 2.02 mg/dl, and the repeat result was 1.0 mg/dl.Patient 2's initial result on (b)(6) 2025 was 1.21 mg/dl, accompanied by a data flag.The repeat result was 0.59 mgdl.The customer also provided questionable uric acid ver.2 results for one patient and calcium gen.2 results for one patient.This medwatch will cover the creatinine plus ver.2 assay.See medwatch with a1 patient identifier (b)(6) for the uric acid ver.2 assay.See medwatch with a1 patient identifier (b)(6) for the calcium gen.2 assay.
 
Additional Manufacturer Narrative
The cobas integra 400 plus serial number is (b)(6).The qc and calibration were passing at the time of the event.The investigation is ongoing.
 
Additional Manufacturer Narrative
The water quality is 3 s/cm; based on the technical specifications, the limits for water conductivity are < 1.5 s/cm.The customer changed the water source, which had high conductivity, and they are reviewing their preanalytical steps.The photometer lamp was last replaced on 23-sep-2025 and is to be exchanged after 800 hours in operating or standby mode.The investigation determined that a general reagent or analyzer problem was not present because the qc prior to the event was within ranges.The investigation was unable to determine a direct root cause as there was limited information available.The most likely root cause is a combination of different customer handling issues (pre-analytics, maintenance actions, water quality).

Brand Name
CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23876623
Report Number1823260-2025-05312
Device Sequence Number18554262
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03263991190
Device Lot Number88922601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown